[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.205.153.63. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
November 1979

CORRECTION

Arch Ophthalmol. 1979;97(11):2138. doi:10.1001/archopht.1979.01020020456009

This article is only available in the PDF format. Download the PDF to view the article, as well as its associated figures and tables.

Abstract

Word Substitution.  —In the article titled "Chalazia and Rosacea," published in the September Archives (97:1652-1653, 1979) the word "chalazia" should be substituted for the word "rosacea" on page 1653, right-hand column, line 2. The sentence should read "Once diagnosed, treatment with oral tetracycline may be considered; an earlier study showed that chalazia did not develop or recur in patients who were receiving this antibiotic, and only one case of it developed after therapy was stopped.6"

First Page Preview View Large
First page PDF preview
First page PDF preview
×